Uniqueness of limit cycles in liénard-type equations

H. I. Freedman, Yang Kuang

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)333-338
Number of pages6
JournalNonlinear Analysis
Volume15
Issue number4
DOIs
StatePublished - 1990
Externally publishedYes

Fingerprint

Predator prey systems
Liénard Equation
Predator-prey System
Limit Cycle
Periodic Solution
Uniqueness

Keywords

  • Liénard equation
  • limit cycle
  • periodic solution.
  • predator-prey system
  • uniqueness

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this

Uniqueness of limit cycles in liénard-type equations. / Freedman, H. I.; Kuang, Yang.

In: Nonlinear Analysis, Vol. 15, No. 4, 1990, p. 333-338.

Research output: Contribution to journalArticle

Freedman, H. I. ; Kuang, Yang. / Uniqueness of limit cycles in liénard-type equations. In: Nonlinear Analysis. 1990 ; Vol. 15, No. 4. pp. 333-338.
@article{ccfb50dc129541079ef18c00e75ff140,
title = "Uniqueness of limit cycles in li{\'e}nard-type equations",
keywords = "Li{\'e}nard equation, limit cycle, periodic solution., predator-prey system, uniqueness",
author = "Freedman, {H. I.} and Yang Kuang",
year = "1990",
doi = "10.1016/0362-546X(90)90141-3",
language = "English (US)",
volume = "15",
pages = "333--338",
journal = "Nonlinear Analysis, Theory, Methods and Applications",
issn = "0362-546X",
publisher = "Elsevier Limited",
number = "4",

}

TY - JOUR

T1 - Uniqueness of limit cycles in liénard-type equations

AU - Freedman, H. I.

AU - Kuang, Yang

PY - 1990

Y1 - 1990

KW - Liénard equation

KW - limit cycle

KW - periodic solution.

KW - predator-prey system

KW - uniqueness

UR - http://www.scopus.com/inward/record.url?scp=38249020009&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249020009&partnerID=8YFLogxK

U2 - 10.1016/0362-546X(90)90141-3

DO - 10.1016/0362-546X(90)90141-3

M3 - Article

AN - SCOPUS:38249020009

VL - 15

SP - 333

EP - 338

JO - Nonlinear Analysis, Theory, Methods and Applications

JF - Nonlinear Analysis, Theory, Methods and Applications

SN - 0362-546X

IS - 4

ER -